Journal article icon

Journal article

Orthogonal pairs of weak*-closed inner ideals in a JBW*-triple

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004107000333

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
143
Issue:
01
Pages:
121-144
Publication date:
2007-07-05
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:f6903309-0281-4db9-bca7-6a333dd9ad12
Source identifiers:
22504
Local pid:
pubs:22504

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP